# SDR 9618209869

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CEILING EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK OK.
